このエントリーをはてなブックマークに追加
ID 49102
FullText URL
Author
Linton, S. A.
Mpono, Z. E.
Abstract
In this paper we classify all multiplicity-free faithful per- mutation representations of the covering groups of the sporadic simple groups. These results were obtained computationally, making extensive use of the GAP library of character tables.
Keywords
multiplicity-free faithful permutation representations
covering groups of the sporadic simple groups
Published Date
2013-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume55
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
145
End Page
155
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2013 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol55/iss1/7
JaLCDOI